Bulletin of the American Mathematical Society

Reflexive Banach spaces not isomorphic to uniformly convex spaces

Mahlon M. Day

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 47, Number 4 (1941), 313-317.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183503576

Mathematical Reviews number (MathSciNet)
MR0003446

Zentralblatt MATH identifier
0024.41401

Citation

Day, Mahlon M. Reflexive Banach spaces not isomorphic to uniformly convex spaces. Bull. Amer. Math. Soc. 47 (1941), no. 4, 313--317. https://projecteuclid.org/euclid.bams/1183503576


Export citation

See also

  • Part II: Mahlon M. Day. Some more uniformly convex spaces. Bull. Amer. Math. Soc., Volume 47, Number 6 (1941), 504--507.
  • Part III: Mahlon M. Day. Uniform convexity. III. Bull. Amer. Math. Soc., Volume 49, Number 10 (1943), 745--750.